# SDR SCNA20160817102

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 53,188 hours, 20,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TURN, F/A FOUND EMERGENCY EXIT LENS AT 13ABC NEAR THE FLOOR IS MISSING.  REPLACED LENS.  OK FOR SERVICE.
